# SDR 03FDEA01175

- Difficulty date: July 28, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A5A7114507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO COMPT BILGE AREA STA 5-113 THRU 1541 LONGERON 46L SPLICE FITTING FOUND CRACK.  CTR CARGO STA 5-113 THRU STA 1541 CRACK LONGERON 46L SPLICE REMOVED AND NEW SPLICE INSTALLED AS PER DWG A5A7114 AND SRM 51-33-01 VOL II.
